# SDR SIMA20140503005

- Difficulty date: May 3, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Fastener
- Condition: Corroded
- Location: Pitot Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PITOT TUBE HAS CORRODED HARDWARE.  R & R LT PITOT TUBE HARDWARE IAW AMM 34-13-01STEPS 2J 2B & STEPS 3I 6.
